# SDR FDEA201901220232

- Difficulty date: January 22, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 82,150 hours, 19,954 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: ARB7118
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG SUPPORT FITTING ARB7118 NEEDS ACCOMPLISHMENT OF PERMANENT REPAIR PER EA 1-5720-T0326795. REPAIRED RT MLG SUPPORT FITTING IAW EA 1-5720-T0326795E. REMOVED INSTALLED REPAIR BUSHINGS, INSTALLED NEW BUSHINGS IN REF TO EA 1-5720-T0326795E. REAM 4 EA ATTACH HOLES TO COLD WORK HOLE SIZE. FOUND HOLES ALREADY AT 1.083 4 EA. REQUIRED FOR COLD WORK PER SRM 57-20-14-2R PG 1. COLD WORKED 4 EACH ATTACH HOLES IN REF TO DPS 3.67-74 AND SRM 57-20-14-2R TO COMPLY WITH EA 1-5720-T0326795. REAMED 4 EA RT MLG SUPPORT FITTING ATTACH HOLES TO 1.125 REF SRM 57-20-14-2R. FABRICATED REPAIR (4 EA) BUSHINGS IN REF WITH SRM 57-20-14-2R PG 1 OF 6.
